Densities for certain leaves of real analytic foliations
Complex analytic methods in dynamical systems - IMPA, January 1992, Astérisque no. 222  (1994), p. 373-387
@incollection{AST_1994__222__373_0,
     author = {Roche, C.},
     title = {Densities for certain leaves of real analytic foliations},
     booktitle = {Complex analytic methods in dynamical systems - IMPA, January 1992},
     editor = {Camacho C. and Lins Neto A. and Moussu R. and Sad P.},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {222},
     year = {1994},
     pages = {373-387},
     mrnumber = {1285396},
     zbl = {0831.32004},
     language = {en},
     url = {http://www.numdam.org/item/AST_1994__222__373_0}
}
Roche, C. Densities for certain leaves of real analytic foliations, in Complex analytic methods in dynamical systems - IMPA, January 1992, Astérisque, no. 222 (1994), pp. 373-387. http://www.numdam.org/item/AST_1994__222__373_0/

[1]- E. Bierstone et P. D. Milman. Semianalytic and subanalytic sets. Publ. Math. I. H. E. S. 67 (1988) 5-42. | Article | Numdam | MR 972342 | Zbl 0674.32002

[2]- F. Cano, J.-M. Lion and R. Moussu. The frontier of a pfaffian hypersurface. To appear. | Numdam | Zbl 0851.32034

[3]- H. Cartan. Variétés analytiques réelles et variétés analytiques complexes. Bull. Soc. Math. de France 85, 77-99, (1957). | Article | Numdam | MR 94830 | Zbl 0083.30502

[4]- R. M. Hardt. Topological properties of subanalytic sets. Trans. Amer. Math. Soc. 211 (1975) p. 150-208. | Article | MR 379882 | Zbl 0303.32008

[5]- A. G. Khovanskii. Real analytic varieties whith the finiteness property and complex abelian integrals. Funct. Anal. And Appl. 18 119-127. | Article | Zbl 0584.32016

[6]- A. G. Khovanskii. Fewnomials. A. M. S. Translations of mathematical monographs 88. (1991). | Article | MR 1108621 | Zbl 0728.12002

[7]- K. Kurdyka and G. Raby. Densité des ensembles sous-analytiques. Ann. Inst. Fourier. 39, 753-771, (1989). | Article | Numdam | MR 1030848 | Zbl 0673.32015

[8]- J.-M. Lion. Étude des hypersurfaces pfaffiennes. Thesis, Univ. Bourgogne (1991).

[9]- J.-M. Lion. Partitions normales de Lojasiewicz et hypersurfaces pfaffiennes. CRAS de Paris, 311, 453-456, (1990). | MR 1075669 | Zbl 0715.32002

[10]- J.-M. Lion and C. Roche. Topologie des hypersurfaces pfaffiennes. Preprint. 1992. | Numdam | MR 1395006 | Zbl 0852.32007

[11]- S. Lojasiewicz. Ensembles semi-analytiques. Preprint I. H. E. S. 1965.

[12]- S. Lojasiewicz. Sur l'adhérence d'un ensemble partiellement semi-algébrique. Public. Math. IHES. 68, 205-210. (1989). | Article | Numdam | MR 1001455 | Zbl 0718.14030

[13]- S. Lojasiewicz. Sur la semi-analyticité des images inverses par l'application tangente. Bull. Acad. Polonnaise. XXVII, 525-527, 1979. | MR 581545 | Zbl 0452.32005

[14]- S. Lojasiewicz. Stratifications et triangulations sous-analytiques. Seminari Di Geometria 1986, Univ. Bologna. 83-97. | MR 973686 | Zbl 0673.58006

[15]- J. Mather. Stratifications and mappings. Dynamical Systems. M. M. Peixoto Ed. Academic Press 1973. | MR 368064 | Zbl 0286.58003

[16]- R. Moussu and C. Roche. Problème de Dulac et théorie de Hovanskii. Inventiones Math. 105, 431-441(1991). | Article | MR 1115550 | Zbl 0769.58050

[17]- R. Moussu and C. Roche. Théorèmes de finitude uniformes pour les variétés Pfaffiennes de Rolle. Ann. Inst. Fourier 42, 393-420 (1992). | Article | Numdam | MR 1162568 | Zbl 0759.32005

[18]- B. Teissier. Sur la triangulation des morphismes sous-analytiques. Publ. Math. I. H. E. S. 70, 169-198, (1989). | Article | Numdam | MR 1067382 | Zbl 0716.32005

[19]- J.-C. Tougeron. Algèbres analytiques topologiquement noetheriennes, Théorie de Hovanskii. Ann. Inst. Fourier 41, 1 (1991). | Numdam | MR 1150568 | Zbl 0786.32011

[20]- J.-L. Verdier. Stratifications de Whitney et théorème de Bertini-Sard. Inventiones Math. 36, 295-312 (1976) | Article | MR 481096 | Zbl 0333.32010